Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: brown discharge after period?
|snowboardsweetie - Wed Mar 28, 2007 4:51 pm||
I am a 20 yr old female. I have been with the same partner and on the pill for 2 years. I am on Balviza ( i believe.... generic for OvCon35) . I take my pills at one o clock every day and am very good about it. I did, however, take one late (4 o clock) on my last week of active pills because I had food poisoning and wasn't keeping anything down. That happened on a Wednesday. That Sunday I had a little spotting and then my period tried to start over my pills. I called my gyn and she told me to stop taking the rest of the active pills (there were 5 left) and make that week my period. I began a new pack this past Monday and when I took the pill, my period seemed to stop. Yesterday and today, I am still having discharge. It is a brownish color and there isn't too much. It seems to not come out until I wipe. Is this normal? Should I be concerned?
|Dr. Chan Lowe - Sat Mar 31, 2007 8:36 pm||
It is likely that you are experiencing some discharge of old blood that is remaining from your period.
If it continues for more than a few days you should see your gynecologist for an evaluation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.